# SDR CA011130014

- Difficulty date: November 21, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,237 hours
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 04504004
- Condition: Cracked
- Location: Eng Exhaust
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A NOISE WAS HEARD IN CRUISE. MUFFLER FOUND CRACKED BEFORE RISER.
